Deakin University
Browse

File(s) under permanent embargo

Optimal asymmetric 1 → 4 quantum cloning in arbitrary dimension

journal contribution
posted on 2011-12-01, 00:00 authored by X J Ren, Yang Xiang, H Fan
We present an optimal asymmetric 1 → 4 quantum cloner. Our derivation generalizes the constructions of optimal asymmetric 1 → 2 and 1 → 3 quantum cloners in [Quantum Inf. Comput 5, 583 (2005)]. We explicitly prove the optimality of this cloner and give the maximum achievable fidelities. We also present the relation between the optimal quantum cloner with the multipartite entangled state which shows the singlet monogamy inequality in [Phys. Rev. Lett. 103, 050501 (2009)].

History

Journal

European physical journal D

Volume

65

Issue

3

Pagination

621 - 625

Publisher

Springer

Location

Berlin, Germany

ISSN

1434-6060

eISSN

1434-6079

Language

eng

Publication classification

C1.1 Refereed article in a scholarly journal

Copyright notice

2011, EDP Sciences, SIF, Springer-Verlag Berlin Heidelberg

Usage metrics

    Research Publications

    Categories

    No categories selected

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC